Journal Article

Spinal Epidural Lipomatosis in a Human Immunodeficiency Virus-Positive Patient Receiving Steroids and Protease Inhibitor Therapy

John R. Ebright, Michael A. Stellini and Alex C. Tselis

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 32, issue 5, pages e90-e91
Published in print March 2001 | ISSN: 1058-4838
Published online March 2001 | e-ISSN: 1537-6591 | DOI: https://dx.doi.org/10.1086/319209
Spinal Epidural Lipomatosis in a Human Immunodeficiency Virus-Positive Patient Receiving Steroids and Protease Inhibitor Therapy

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

We describe a patient who became cushingoid as a result of receiving steroid therapy for thrombocytopenia purpura and who then developed spinal epidural lipomatosis 4 months after he started receiving ritonavir as part of his therapy for human immunodeficiency virus infection. We believe that ritonavir may have contributed to the development of epidural lipomatosis and that clinicians should be aware of this possible association.

Journal Article.  702 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.